# SDR CALA0600231

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 23,919 hours, 8,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN INTERCOSTAL AT STA 344-360, LBL 1.  REPAIRED INTERCOSTAL IAW ECRA 5321-01374.
